Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

114 Publications


2003 | Journal Article | IST-REx-ID: 1458 | OA
Hausel, Tamás, and Michael Thaddeus. “Relations in the Cohomology Ring of the Moduli Space of Rank 2 Higgs Bundles.” Journal of the American Mathematical Society, vol. 16, no. 2, American Mathematical Society, 2003, pp. 303–29, doi:10.1090/S0894-0347-02-00417-4.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 1459 | OA
Etesi, Gábor, and Tamás Hausel. “On Yang-Mills Instantons over Multi-Centered Gravitational Instantons.” Communications in Mathematical Physics, vol. 235, no. 2, Springer, 2003, pp. 275–88, doi:10.1007/s00220-003-0806-8.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 205
Browning, Timothy D. “Counting Rational Points on Cubic and Quartic Surfaces.” Acta Arithmetica, vol. 108, no. 3, Instytut Matematyczny, 2003, pp. 275–95, doi:10.4064/aa108-3-7.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 206
Browning, Timothy D. “A Note on the Distribution of Rational Points on Threefolds.” Quarterly Journal of Mathematics, vol. 54, no. 1, Unknown, 2003, pp. 33–39, doi:10.1093/qjmath/54.1.33.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 207
Browning, Timothy D. “Sums of Four Biquadrates.” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 134, no. 3, Cambridge University Press, 2003, pp. 385–95, doi:10.1017/S0305004102006382.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 208
Browning, Timothy D. “Counting Rational Points on Diagonal Quadratic Surfaces.” Quarterly Journal of Mathematics, vol. 54, no. 1, Oxford University Press, 2003, pp. 11–31, doi:10.1093/qjmath/54.1.11.
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 2337 | OA
Lieb, Élliott, and Robert Seiringer. Bose-Einstein Condensation of Dilute Gases in Traps . Edited by Yulia Karpeshina et al., vol. 327, American Mathematical Society, 2003, pp. 239–50, doi:10.1090/conm/327/05818.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2354 | OA
Seiringer, Robert. “Ground State Asymptotics of a Dilute, Rotating Gas.” Journal of Physics A: Mathematical and Theoretical, vol. 36, no. 37, IOP Publishing Ltd., 2003, pp. 9755–78, doi:10.1088/0305-4470/36/37/312.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2357 | OA
Lieb, Élliott, et al. “Poincaré Inequalities in Punctured Domains.” Annals of Mathematics, vol. 158, no. 3, Princeton University Press, 2003, pp. 1067–80, doi:10.4007/annals.2003.158.1067 .
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2358 | OA
Lieb, Élliott, et al. “One-Dimensional Bosons in Three-Dimensional Traps.” Physical Review Letters, vol. 91, no. 15, American Physical Society, 2003, pp. 1504011–14, doi:10.1103/PhysRevLett.91.150401.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2003

Search

Filter Publications